MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR,BP,WRIST,DIGITAL UNIT

Medline Industries, LP MEDLINE; MONITOR,BP,WRIST,DIGITAL UNIT
Catalog Number MDS4003
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Other
Event or Problem Description
It was reported that the blood pressure monitor is reading too high.It is not reading accurately right away.
 
Additional Manufacturer Narrative
The reporter stated the blood pressure monitor is reading too high and mb followed set up procedure out of box and it is not reading accurately right away.Medline received 1ea wrist bp monitor in used condition, inserted 2 aaa control batteries, and tested the sample according to the instructions for use; the bp monitor was received in kpa measuring mode and was changed to mmhg measuring mode for testing, with results of 120/82 at 80 bpm and 152/101 at 80 bpm.The complaint was not confirmed, and the cause was documented as unconfirmed defect - not confirmed with received sample.Results showed no indications of readings out of range, there was no indication of any malfunctions or power issues, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MONITOR,BP,WRIST,DIGITAL UNIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50946514
Report Number1417592-2026-54278
Device Sequence Number10451995
Product Code DXN
UDI-Device Identifier00888277675493
UDI-Public00888277675493
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122482
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberMDS4003
Device Lot Number07523090001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/12/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown